MathSciNet Relay Station
MathSciNet bibliographic data
MR954786 (89m:65102) 65N30 (35K65)
Nochetto, Ricardo H.; Verdi, Claudio Approximation of degenerate parabolic problems using numerical integration. SIAM J. Numer. Anal. 25 (1988), no. 4, 784–814.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement